# SDR AALA202301315480

- Difficulty date: January 11, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A321-231
- Aircraft serial: 7525
- Aircraft time: 17,666 hours, 6,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820200
- Condition: Corroded
- Location: Frms 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LEFT PASSENGER / CREW DOOR CUT OUT LOWER CENTER SHAPE FITTING BETWEEN FR 66 AND FR 68 AT S23L. MAINTENANCE REPLACED CENTER SHAPE FITTING PER SRM 51-42-11.
